# SDR AALA201705229021

- Difficulty date: May 21, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 47,948 hours, 27,618 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR IS DIFFICULT TO OPEN.  LUBRICATED THE L1 DOOR HINGES.
